MAUDE Adverse Event Report: MEDTRONIC, INC LAUNCHER 5F GUIDE CATHETER; CATHETER, PERCUTANEOUS

MEDTRONIC, INC LAUNCHER 5F GUIDE CATHETER; CATHETER, PERCUTANEOUS
Catalog Number LA5JR40
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/25/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It is reported that an expired launcher device was used during a procedure.No patient injury reported.The products were not expired when the distributor sent the item to the hospital.It was confirmed that the device was expired by the usage report provided by the medtronic rep and confirmed with the cath lab.The process for controlling short dated/expired product at the account is aging monitoring of expiration dates and pull-out of the near expiry items before 30 days from the expiration date.Products are managed by the hospital through consignment and current process is inventory being monitored by the distributor and medtronic.

Brand Name
LAUNCHER 5F GUIDE CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key7973384
Report Number1220452-2018-00122
Device Sequence Number16555355
Product Code DQY
UDI-Device Identifier00613994782687
UDI-Public00613994782687
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
K132673
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2016
Device Catalogue NumberLA5JR40
Device Lot Number0007092710
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2018
Initial Report FDA Received Date10/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1